Простые функции на пространственных кривых release_tsgttdzpn5hhjog4o62jqm22gq

by Виктор Владимирович Горюнов, Viktor Vladimirovich Goryunov

Published in Функциональный анализ и его приложения by Steklov Mathematical Institute.

2000   Volume 34, p63-67

Archived Files and Locations

application/pdf  316.9 kB
file_2g7whvr4izcytcxrelpm75gn6a
web.archive.org (webarchive)
www.mathnet.ru (web)
Read Archived PDF
Archived
Type  article-journal
Stage   published
Year   2000
Language   ru ?
Container Metadata
Open Access Publication
Not in DOAJ
In Keepers Registery
ISSN-L:  0374-1990
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: 73de9c77-8b57-4bde-bb22-2b9b4e257ddf
API URL: JSON